A Precise Estimate of the Number of Limit Cycles of Autonomous Systems on the Plane
Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 759-768
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_6_a4,
author = {L. A. Cherkas},
title = {A {Precise} {Estimate} of the {Number} of {Limit} {Cycles} of {Autonomous} {Systems} on the {Plane}},
journal = {Differencialʹnye uravneni\^a},
pages = {759--768},
year = {2003},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_6_a4/}
}
L. A. Cherkas. A Precise Estimate of the Number of Limit Cycles of Autonomous Systems on the Plane. Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 759-768. http://geodesic.mathdoc.fr/item/DE_2003_39_6_a4/